# SDR UIEA200700108

- Difficulty date: March 3, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Bs 340 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3L WINDOW FRAME FOUND CRACK AT STATION 340 STR 8L SKIN LOWER CORNER.  SKIN REPAIRED AS PER BOEING MESSAGE 1-289012478-7 AND 12 AND 8100-9.
